Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online
Ask a Urologist   »  

What causes burning sensation in testicles and discomfort lower abdomen?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 2002
Answered : 421 Questions
Question
Hi I'm 23, 5''11 and 165 lbs, during the last week I've been having burning sensation providing not directly from the testicules but just a bit higher , , I've also been diagnosed with Asthma(constant shortness of breath) around 3 weeks ago. I'm just worried on what this could be, sometimes I will feel like a sharp pain when my bladder gets full. I can also feel some discomfort/dull ache in the lower abdomen.
Posted Tue, 19 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Naveen Poola 6 hours later
Brief Answer:
first thing to be ruled out is urinary tract infec

Detailed Answer:
Hello,

Thank You for consulting HealthcareMagic!

Various things can present this way. These include urinary tract infection, renal stones, urethritis, epididymitis etc. I do not think that there is relation between recently diagnosed Asthma and this.

I suggest you to undergo investigations like complete urine exam, ultrasound scan of abdomen/pelvis/scrotum in addition to thorough physical exam to get the proper diagnosis, so that appropriate management can be planned. However, first thing to be ruled out is urinary tract infection which can be done by a simple urinalysis.

Stay healthy and thank you for consulting! You can contact me again anytime, if you need clarifications or further assistance in future. Kindly rate the answer if you are satisfied.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor